#6041 ·
Paul Newman5 said:The first one was private, but this current one is through the clinic. Still, she gave me her cell number to call in two weeks if side effects don't settle down (right now I'm off everything, waiting for my doctor to get back from vacation tomorrow so she can write a new prescription). I was given Ludiomil, but if I start gaining weight like crazy, I have no intention of staying on it for months. Same thing happened to me with Coaxil... nerves were fine, tapering off the anxiety meds went okay, sleep and appetite seemed normal, but my legs were giving out from muscle weakness. My doctor told me to stop after the fourth week. They explained that depression doesn't resolve in just 2-3 weeks, but the side effects shouldn't persist. I'm not a doctor though, so I'm just repeating what my doctors and some people on here have said.
She didn't give me any specific number.
She just scheduled my next checkup and told me to stop taking the medication if I start breaking out in a rash.
[User Name] said: [Text]
| My legs just gave out on me due to muscle weakness, and my doctor actually told me to stop taking it after only four weeks. The explanation I got was that you shouldn't need to extend an AD for two or three weeks, provided the side effects subside. But then again, I'm no medical expert, so I’m really just repeating what my doctors and some folks here on the forum have told me. |
They’re more like an aggravation of an already existing condition than anything else.
I was reading through the instructions, and it says that it takes about four weeks for Prozac to actually start working.
It is perfectly normal to experience side effects during that timeframe.
I haven't even come close to hitting that four-week mark yet, since I only recently transitioned onto the full dosage.
I am still waiting for someone to provide some actual clarity on this situation. It’s incredibly frustrating when you’re looking for straightforward answers and all you get is vague nonsense. kaže:
Exactly.
How long have you been on Prozac and what’s your dosage? For me, I was basically a zombie for the first two weeks because of the drowsiness, but once that passed, my body finally adjusted and things leveled out.
: top:
I've been on them for 19 days now.
I reached my full dosage five days ago.
My full dose is 2x100 mg.
copperheron18 said:Good grief, you wouldn't believe the day I've had. I was on a bit of a trek today—about a two-hour drive—and decided to take some Dramamine beforehand because, frankly, long trips always make me feel physically wretched. It never even crossed my mind to consider how that might interact with my current medication. The result? I was essentially a zombie. It felt as though I hadn't slept in three days straight; I couldn't even stay upright, let alone focus on anything, despite having actually slept quite well the night before.
It was incredibly awkward, too, being around the people we were visiting. Luckily, since I have a little one, I could just play it off by saying we all had a rough night of sleep. Even so, once the afternoon rolled around, I managed to catch a quick 90-minute nap with the kid, which finally helped me feel a bit more human.
Honestly, if I had known, there was no way I would have taken it. It only hit me after the fact, but then I checked the fine print on the Dramamine packaging, and sure enough, it explicitly mentions that it can cause these kinds of effects when combined with certain other drugs.
You're out here drugging yourself with Dramamine.😲🤣
copperheron18, don't go drugging yourself.🙂
[Username] said: "[Original Text]"This is exactly how Americans try to justify themselves when they get caught behind the wheel misusing their prescription drugs.
It only just dawned on me that this was caused by that medication. I actually checked the Dramamine insert, and it explicitly states that such an effect can occur when combined with certain other drugs.
"I had no idea he was such a criminal, honest to God."
You really gave me a good laugh there.😬